# SDR DALA2024050905047

- Difficulty date: May 7, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 74,934 hours, 35,277 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TOLERANCE EVALUATION ( DTE ) REQUIRED FOR REPAIR AND MODIFICATION INSTALLED AT LH MLG KEEL BEEM PER ER/A 605553-14AD REV B.  PER ER/A 605553-14AD REV C, DTE ACCOMPLISHED. ER/A SECTION III DAMAGE TOLERANCE TEMPORARY REPAIR REPLACEMENT/MODIFICATION IS REQUIRED AND IS TRACKED ON NEW LOG PAGE 0600865. PLEASE CLOSE THIS LOG PAGE, 0330978. DAMAGE TOLERANCE EVALUATION ( DTE ) REQUIRED FOR REPAIR AND MODI FICATION INSTALLED AT LH MLG KEEL BEEM PER ER/A 605553-14AD REV B. C/A: SECTION II LIMITED TO 182 DAYS AFTER 06MAY24. ER/A TO BE REVISED PRIOR TO THIS LIMIT ELSE REMOVE A/C FROM SERVICE. ASSOCIATED ER/A 14-605553.
